MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Malposition of Device (2616); Patient-Device Incompatibility (2682); Activation, Positioning or Separation Problem (2906); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation; however, medical records were provided and reviewed.Therefore, the investigation is confirmed for deployment issue, material deformation, positioning issue and perforation.However, the investigation is inconclusive for tilt.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicates that model 2120f vena cava filter allegedly experienced malposition of device, perforation, deployment issue, material deformation and positioning problem.The information was received from a single source.This malfunction involved one patient with no patient consequences.A (b)(6) old male patients weight was not provided.

Brand Name
SIMON NITINOL FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
Manufacturer Contact
judith ludwig
1415 w. 3rd street
tempe, AZ 85281
4803032689
MDR Report Key13287948
Report Number2020394-2022-90036
Device Sequence Number4554950
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberGFRF4639
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2021
Initial Report FDA Received Date01/19/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown